# SDR IXXA060478S

- Difficulty date: January 29, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Zone 500
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT WING UPPER TRAILING EDGE PANEL AFT OF TRUNNION PANEL CHAFED ON INBOARD UPPER SKIN.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED DOUBLER. IAW 57-2-0, 57-2-1, 57-3-1, 51-1-22, 57-2-21 AND 51-1-8.
